# SDR SWAA2018021519709

- Difficulty date: February 10, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 27,388 hours, 16,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C38656
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER FLOOR STRUCTURE BONDED STRAP CORRODED ON FLOOR PAN AT BS 1030, LBL 4.  R & R THE STRAP IAW SRM.
